The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  • Email Email
  • Glossary Glossary

EFV/AZT/3TC side effects

Jul 28, 2008

I've been helping people living with HIV/AIDS,as a clinical officer,recently I came across with case of an individual takin combination above complaining of swelling of scrotum for nine months now,it's painless and does not sub side manualy,past medical history,he has been treated with ant TB,before been diognosed as HIV+VE.Is this condition due to combination above?or just hydrocele?or TB orchitis?What should I do as a clinician? thanks. juma.

Response from Dr. Henry

Scrotal swelling would be an unusual side effect of either HIV meds or TB so another explanation most likely. I would advise the px to see his HIV specialist and possibly an urologist. KH

Binge Drinking and Partying on MEDS
Is MSRA going to kill me?

  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS



This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint